# SDR ASAA2016101818392

- Difficulty date: October 18, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,821 hours, 11,361 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED, WOULD NOT RE-ENGAGE.  ACFT GROUNDED. PERFORMED AUTOTHROTTLE BITE/CURRENT STATUS CHECK AND FOUND NO CURRENT FAULTS. UNDER INFLIGHT FAULTS FOUND VARIOUS OCCURRENCES OF FAULT 22-31502 NO ASM DATA FOR ASM 2 ON FLIGHT LEG 17. PERFORMED  FIM 22-31 TASK 805 INITIAL EVALUATION AND NUMEROUS SERVO MOTOR TESTS. NO CURRENT FAULTS FOUND. PERFORMED A/T OPERATIONAL TEST, IAW AMM 22-31-00. NO FAULTS FOUND. AIRCRAFT UPGRADED TO CAT IIIA AUTOLAND AND HGS, IAW AMM 22-00-01. CAT STATUS PLACARD SCREW MOVED TO REFLECT SAME.
